# SDR UALA2013041002418

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,841 hours, 13,838 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 146
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TERR FAIL MSG ON CAPTAIN'S SIDE.  REPLACED WX TRANX PER AMM, OPS CHECK GOOD AND EFIS CONTROL PANEL PER AMM, OPS CHECK GOOD
